Aa
A
A
A
Close
Allergy Community
10.3k Members
Avatar universal

Skin allergy

Hi there I have been using medicine for flu allergy due to pollens may be for 2 months..using bc pills as well.. I got facial skin very dry n feels itchy sometimes as well I feel small pimples in my skin when I touch my skin n gets very rough n bloat like when I use face wash any other cream.. It ***** plzzzz help me out the with this problem it's very irritating
2 Responses
1340994 tn?1374197577
It sounds like the antihistamine may be drying your skin or possibly you have allergy skin.  You may have a food allergy contributing to your allergies.  You could try eliminating common offenders, such as milk, soy, wheat, citrus, etc.  
Avatar universal
Thnx.but I think I should see a  doctor before my skin get worse
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.